Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 64, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 3, 2008, 7:16 AM EDT for Bourbon County, Fayette County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 7:16 AM EDT (11:16 UTC)
- Expired
- Jun 3, 2008, 7:45 AM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bourbon County, KY, Fayette County, KY
The radar
The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:41 AM EDT | TSTM WND DMG | Lexington, KY | LINES AND TREES DOWN IN MANY PARTS OF CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2475 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 031116
SVRLMK
KYC017-067-031145-
/O.NEW.KLMK.SV.W.0064.080603T1116Z-080603T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 AM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
CENTRAL FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LEXINGTON...
* UNTIL 745 AM EDT...
* AT 713 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR LEXINGTON..AND MOVING EAST AT 32 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTONVILLE BY 740 AM EDT...
LAT...LON 3811 8423 3806 8428 3807 8429 3806 8430
3804 8430 3795 8438 3800 8465 3815 8459
TIME...MOT...LOC 1116Z 279DEG 28KT 3808 8451
$$
JSD2 follow-up statements
000
WWUS53 KLMK 031135
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 AM EDT TUE JUN 3 2008
KYC017-067-031145-
/O.CON.KLMK.SV.W.0064.000000T0000Z-080603T1145Z/
BOURBON KY-FAYETTE KY-
733 AM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR CENTRAL FAYETTE AND SOUTHWESTERN BOURBON COUNTIES...
AT 715 AM EDT...LOCAL LAW ENFORCEMENT REPORTED POWER LINES DOWN NEAR
LEES TOWN AND WEST HAMPTON. THIS STORM IS CAPABLE OF PRODUCING PENNY
SIZED HAIL AND STRONG WINDS. THIS STORM IS LOCATED NEAR CLINTONVILLE...OR
ABOUT 6 MILES EAST OF LEXINGTON...MOVING EAST AT 32 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTONVILLE BY 740 AM EDT...
LAT...LON 3811 8423 3806 8428 3807 8429 3806 8430
3804 8430 3795 8438 3800 8465 3815 8459
TIME...MOT...LOC 1133Z 279DEG 28KT 3806 8434
$$
JSD000
WWUS53 KLMK 031145
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 AM EDT TUE JUN 3 2008
KYC017-067-031155-
/O.EXP.KLMK.SV.W.0064.000000T0000Z-080603T1145Z/
BOURBON KY-FAYETTE KY-
745 AM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE AND
SOUTHWESTERN BOURBON COUNTIES EXPIRES AT 745 AM EDT...
LAT...LON 3811 8423 3806 8428 3807 8429 3806 8430
3804 8430 3795 8438 3800 8465 3815 8459
TIME...MOT...LOC 1135Z 279DEG 28KT 3806 8432
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:15 AM EDT, 1 minute earlier.
Area forecast discussion, Jun 3, 7:15 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 715 AM EDT TUE JUN 3 2008 .SHORT RANGE(TODAY AND TONIGHT)... PRIMARY CONCERN WILL BE THE AREAL COVERAGE OF THUNDERSTORMS EXPECTED TO MOVE ACROSS OUR NORTHERN CWA DURING THE EARLY MORNING HOURS. ENERGETIC UPPER FLOW ACROSS THE CONUS CURRENTLY FEATURES A TROUGH ACROSS THE ROCKIES...A FLAT RIDGE ACROSS THE SOUTHERN PLAINS AND TROUGHING ACROSS NORTHERN NEW ENGLAND. UPPER ENERGY ACROSS THE SOUTHERN ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE LOWER GREAT LAKES TODAY. LOW PRESSURE NOW OVER KANSAS WILL SCOOT EAST NORTHEAST ALONG A WARM FRONT THAT WILL WILL MOVE NORTH TOWARDS NORTHERN ILLINOIS LATE TODAY. CURRENTLY THE SURFACE WARM FRONT LIES ROUGHLY FROM ST LOUIS SOUTHEASTWARD INTO CENTRAL TENNESSEE...WITH AN ELEVATED BAROCLINIC ZONE TO THE NORTHEAST OF THIS SURFACE FRONT. BY LATE TODAY...THIS FRONT WILL LIFT NORTH OF KENTUCKY AND BRING IN INFLUX OF VERY WARM HUMID AIR FOR THE NEXT SEVERAL DAYS. THE GFS IS MOST ACCURATE WITH ITS DEPICTION OF THE ONGOING DEVELOPMENT OF AN MCS ACROSS CENTRAL ILLINOIS. THIS CONVECTION WILL CONTINUE THROUGH THE EARLY MORNING HOURS AND MOVE EAST SOUTHEAST ALONG THE 850-300 MB THICKNESS LINES. THE GFS TRACK OF PRECIPITATION MAY BE A BIT NORTHEAST OF REALITY...AND WILL TAKE A BLEND OF THE GFS AND THE HPCQPF FROM 06Z. ELEVATED THUNDERSTORMS SHOULD ENTER SOUTHWEST INDIANA BY 3 AM AND MOVE NORTHEAST OF A LINE ROUGHLY FROM DUBOIS THROUGH JEFFERSON COUNTY KENTUCKY...THROUGH PERHAPS THE LEXINGTON AREA. EXPECT A SHARP PRECIP GRADIENT ALONG THE SOUTHWEST EDGE OF THESE THUNDERSTORMS. LITTLE OR NO RAIN IS EXPECTED THIS MORNING ACROSS CENTRAL AND SOUTHERN KENTUCKY...WHILE WIDESPREAD THUNDER IS EXPECTED ACROSS OUR NORTHERN STRIP OF COUNTIES. FORECAST SOUNDINGS DO SHOW A STRENGTHENING 850MB SOUTHWESTERN JET DEVELOPING TOWARDS 12Z. TRAINING CELLS ALONG THIS EXPECTED MCS HINT AT PERHAPS SOME HEAVY RAINFALL ALONG THE MAIN AXIS OF THESE WEST TO EAST ORIENTATED STORMS. FEEL THE RISK FOR SEVERE STORMS IS LOW DUE TO SOMEWHAT MARGINAL ELEVATED INSTABILITY...ALTHOUGH SOME OF THE STRONGER CELLS MAY CONTAIN SMALL HAIL. BY MID TO LATE MORNING...STORMS SHOULD BE EXITING THE NORTHERN BLUEGRASS AREA. THIS AFTERNOON SHOULD BE MOSTLY DRY AS CONVECTIVE CHANCES MOVE FARTHER NORTH ALONG RETREATING WARM FRONT. WILL HOWEVER...KEEP CHANCE POPS ACROSS OUR NORTHERN COUNTIES THIS AFTERNOON AND EVENING. TEMPERATURES WILL WARM INTO THE UPPER 80S ACROSS OUR SOUTH...WITH SOUTHWEST WINDS INCREASING TO 10 TO 15 MPH. IN THE EXTENDED (WEDNESDAY THROUGH MONDAY)... LITTLE CHANGE TO THE EXTENDED THIS MORNING...WITH VERY WARM WEATHER AND OCCASIONAL CHANCES FOR THUNDERSTORMS STILL THE TREND FOR THE 2-7 DAY PERIOD. FIRST SHOT FOR THUNDERSTORMS CONTINUES TO BE WEDNESDAY MORNING ESPECIALLY IN THE NORTHERN ZONES...IF LINGERING MOISTURE ASSOCIATED WITH THE NORTHERN MOVING COLD FRONT HANGS ON ACROSS THE AREA. THIS PRECIPITATION MOVES OFF QUICKLY TO THE NORTH BY MIDDAY FOR A WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY PERIOD OF DRY WEATHER UNDER A BUILDING RIDGE OF HIGH PRESSURE FROM THE SOUTHEAST. THIS STRETCH ALSO APPEARS TO BE THE WARMEST IN THE EXTENDED AT THIS TIME...WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON...WITH HIGHS IN THE 90S AND LOW TEMPERATURES IN THE LOWER TO MI 70S. SOME SLIGHT RELIEF FROM TEMPERATURES MAY COME FROM A STORM SYSTEM THAT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS LATE FRIDAY THROUGH SATURDAY NIGHT...BUT VERY WARM WEATHER SHOULD BE AROUND THROUGH THE END OF THE EXTENDED. TIMING ONSET OF ANY THUNDERSTORMS WITH THIS SYSTEM STILL SOMEWHAT IN DOUBT...AND IS LIKELY TO BE LATER IF ANYTHING AS THE RIDGE TO THE SOUTHEAST WILL BE SLOW TO BREAK DOWN. SLOWER PROGRESSION OF THE SYSTEM AS A WHOLE COULD LINGER SHOWERS INTO SUNDAY AS WELL...BUT WILL LOOK TO FURTHER MODEL RUNS FOR CONSISTENCY BEFORE MAKING ANY ADDITIONS OF POP CHANCES IN THE SUNDAY AND BEYOND TIME FRAME. && .AVIATION (12Z TAFS)... EXPECT SCATTERED THUNDERSTORMS TO CONTINUE THROUGH THE MORNING HOURS AT ALL TAF SITES...WITH INCREASING COVERAGE AT SDF TOWARDS 18Z. ALTHOUGH SCATTERED STORMS MAY CONTINUE AT BWG THROUGH 14Z...STORMS WILL LIKELY DIMINISH AFTER MID MORNING. CIGS SHOULD STAY VFR EXCEPT WITHIN THUNDERSTORMS. A CLUSTER OF THUNDERSTORMS NOW EAST OF ST LOUIS WILL MOVE EAST SOUTHEAST ACROSS SOUTHERN ILLINOIS. BASED ON EXTRAPOLATED TRACK OF THESE STORMS...THEY WILL REACH SDF AROUND 18Z....AND AT LEX AROUND 11-13Z...SHOULD THEY HOLD TOGETHER. SURFACE WINDS WILL STAY RELATIVELY LIGHT THIS MORNING...BUT WILL INCREASE TO 10 TO 15 MPH THIS AFTERNOON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......JSD SHORT TERM...JSD LONG TERM....JM AVIATION.....JSD
Hazardous weather outlook, Jun 3, 3:54 AM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 354 AM EDT TUE JUN 3 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 354 AM EDT TUE JUN 3 2008 /254 AM CDT TUE JUN 3 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL THUNDERSTORMS ARE LIKELY ACROSS NORTHERN KENTUCKY AND SOUTHERN INDIANA THIS MORNING. ONLY MARGINAL INSTABILITY IS AVAILABLE AND NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE. SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN INDIANA OR NORTH CENTRAL KENTUCKY LATE THIS AFTERNOON AND EVENING. STORMS THAT DEVELOP THIS AFTERNOON MAY BECOME STRONG WITH BRIEF VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY MORNING AND AGAIN FRIDAY AFTERNOON THROUGH SATURDAY EVENING. IN ADDITION TO DANGEROUS LIGHTNING...ANY THUNDERSTORMS THAT OCCUR WILL CONTAIN BRIEF HEAVY RAINFALL AND GUSTY WINDS. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT ANTICIPATED WEDNESDAY MORNING...OR FRIDAY AFTERNOON THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 5:20 AM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 520 AM EDT TUE JUN 3 2008 KYZ034-030945- SHELBY- 520 AM EDT TUE JUN 3 2008 ...STRONG STORM WITH SMALL HAIL WILL MOVE ACROSS SHELBY COUNTY... AT 518 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...OR 24 MILES EAST OF LOUISVILLE...AND MOVING SOUTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND SMALL PEA OR MARBLE SIZE HAIL... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR SHELBYVILLE BY 525 AM EDT. NEAR SOUTHVILLE BY 535 AM EDT. NEAR PEYTONA BY 545 AM EDT. JSD
Special weather statement, Jun 3, 5:35 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 535 AM EDT TUE JUN 3 2008 KYZ030-031045- JEFFERSON KY- INCLUDING THE CITY OF...LOUISVILLE 535 AM EDT TUE JUN 3 2008 ...THUNDERSTORM TO MOVE THROUGH THE LOUISVILLE AREA... A THUNDERSTORM WILL MOVE THROUGH THE LOUISVILLE AREA OVER THE NEXT HOUR OR SO. THIS THUNDERSTORM WILL CONTAIN DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL. IN ADDITION...SMALL PEA SIZED HAIL MAY OCCUR AT TIMES WITH THIS STORM AS IT PASSES THROUGH THE COUNTY.
Special weather statement, Jun 3, 5:56 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 556 AM EDT TUE JUN 3 2008 KYZ034-035-031045- FRANKLIN-SHELBY- 556 AM EDT TUE JUN 3 2008 ...STRONG STORM WILL MOVE OUT OF EASTERN SHELBY TOWARDS FRANKLIN COUNTY... AT 552 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF SHELBYVILLE...OR 30 MILES SOUTH OF CARROLLTON...AND MOVING EAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR BAGDAD BY 605 AM EDT. NEAR CAPITAL CITY AIRPORT BY 630 AM EDT. NEAR FRANKFORT BY 635 AM EDT. NEAR FORKS OF ELKHORN BY 640 AM EDT. JSD
Special weather statement, Jun 3, 6:25 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 625 AM EDT TUE JUN 3 2008 KYZ056-057-031115- GARRARD-MADISON- 625 AM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORMS EXPECTED TO MOVE EAST ACROSS GARRARD AND MADISON COUNTIES. ... AT 621 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NICHOLASVILLE TO DANVILLE...MOVING EAST AT 37 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND SMALL PEA OR MARBLE SIZE HAIL... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR LANCASTER BY 630 AM EDT. NEAR RICHMOND BY 645 AM EDT. JSD
Local storm report, Jun 3, 6:34 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 AM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM HAIL FRANKFORT 38.19N 84.87W
06/03/2008 E0.75 INCH FRANKLIN KY EMERGENCY MNGR
SIZE ESTIMATED OUTSIDE WINDOW OF EMERGANCY DISPATCH
&&
JSDSpecial weather statement, Jun 3, 6:41 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 641 AM EDT TUE JUN 3 2008 KYZ040-041-031130- FAYETTE-WOODFORD- 641 AM EDT TUE JUN 3 2008 ...STRONG STORM WILL MOVE ACROSS FAYETTE COUNTY... AT 638 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VERSAILLES...OR 12 MILES SOUTHWEST OF GEORGETOWN...AND MOVING SOUTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR LEXINGTON BY 700 AM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:17 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Woodford | 28 min |
| Jun 3, 7:42 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 33 min |
| Jun 3, 8:29 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 31 min |
| Jun 3, 8:31 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jun 3, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.